MathSciNet Relay Station
MathSciNet bibliographic data
MR972231 (90a:13011) 13B20 (13A18)
Gräter, Joachim An integrally closed ring which is not the intersection of valuation rings. Proc. Amer. Math. Soc. 107 (1989), no. 2, 333–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement